# SDR 9521139980

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- Engine: Pwa JT8D7B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Vlv
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EXPERIENCED UNCOMMANDED OPERATION OF THE FUEL HEAT SYSTEM DURING CLIMB OUT.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL HEAT VALVE WITH A SERVICEABLE UNIT.
